Distributed Stochastic Approximation Algorithm With Expanding Truncations
Lei, Jinlong1,2; Chen, Han-Fu3
AbstractIn this paper, a novel distributed stochastic approximation algorithm (DSAA) is proposed to seek roots of the sum of local functions, each of which is associated with an agent from multiple agents connected over a network. At each iteration, each agent updates its estimate for the root utilizing the noisy observations of its local function and the information derived from the neighboring agents. The key difference of the proposed algorithm from the existing ones consists in the expanding truncations (so it is called the DSAAWET), by which the boundedness of the estimates can be guaranteed without imposing the growth-rate constraints on the local functions. The estimates generated by the DSAAWET are shown to converge almost surely to a consensus set, which belongs to a connected subset of the root set of the sum function. In comparison with the existing results, we impose weaker conditions on the local functions and on the observation noise. We then apply the proposed algorithm to two applications, one from signal processing and the other one from distributed optimization, and establish the almost sure convergence. Numerical simulation results are also included.
KeywordDistributed optimization distributed stochastic approximation expanding truncation multiagent network
Indexed BySCI
Funding ProjectNational Center for Mathematics and Interdisciplinary Sciences, Chinese Academy of Sciences
WOS Research AreaAutomation & Control Systems ; Engineering
WOS SubjectAutomation & Control Systems ; Engineering, Electrical & Electronic
WOS IDWOS:000510754000015
Citation statistics
Document Type期刊论文
Corresponding AuthorLei, Jinlong
Affiliation1.Tongji Univ, Dept Control Sci & Engn, Shanghai 200092, Peoples R China
2.Tongji Univ, Shanghai Inst Intelligent Sci & Technol, Shanghai 200092, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, Key Lab Syst & Control, Inst Syst Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Lei, Jinlong,Chen, Han-Fu. Distributed Stochastic Approximation Algorithm With Expanding Truncations[J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2020,65(2):664-679.
APA Lei, Jinlong,&Chen, Han-Fu.(2020).Distributed Stochastic Approximation Algorithm With Expanding Truncations.IEEE TRANSACTIONS ON AUTOMATIC CONTROL,65(2),664-679.
MLA Lei, Jinlong,et al."Distributed Stochastic Approximation Algorithm With Expanding Truncations".IEEE TRANSACTIONS ON AUTOMATIC CONTROL 65.2(2020):664-679.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Lei, Jinlong]'s Articles
[Chen, Han-Fu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Lei, Jinlong]'s Articles
[Chen, Han-Fu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Lei, Jinlong]'s Articles
[Chen, Han-Fu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.